# SDR 2010FA0001256

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N764RD
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 59,681 hours, 13,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 52253
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY LIGHT PACK INOP. FOUND BATTERY PACK DISCHARGED.
